# SDR UPS98228297

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH SELECTED FLAPS, 2 INBD FLAPS REMAINED AT 0 USED ALT FLAP PROCEDURE PER AOM AND QRH FLAPS EXTENED DECLARED EMERG AND MADE NORMAL LANDING.  REMOVED AND REPLACED RT IB FLAP TRANSMITTER PER MM 27-52-02 OPS OK, P/N ON/OFF 2514-10 S/N ON1-4340 SN OFF NSN.
